Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 235, Number 1, 2018

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Editorial
pp. A1-A2(2)
Authors: Basterra, Maria; Bauer, Kristine; Hess, Kathryn; Johnson, Brenda

Favourites:
ADD

Namioka spaces, GO-spaces and an o-game
pp. 1-13(13)
Author: Mykhaylyuk, Volodymyr

Favourites:
ADD
Favourites:
ADD

Fibrations and global injectivity of local homeomorphisms
pp. 22-34(13)
Authors: Dias, L.R.G.; Venato-Santos, J.

Favourites:
ADD

Almost complex structures for symplectic pairs
pp. 35-42(8)
Author: Her, Hai-Long

Favourites:
ADD

A homotopy theoretical generalisation of the Bestvina–Brady construction
pp. 43-53(11)
Authors: Grbić, Jelena; Intermont, Michele; Laude, Isabelle; Vidaurre, Elizabeth

Favourites:
ADD

C-extensions of topological groups
pp. 54-72(19)
Authors: Arhangel'skii, Alexander; Tkachenko, Mikhail

Favourites:
ADD

On functions that are almost continuous and perfectly everywhere surjective but not Jones. Lineability and additivity
pp. 73-82(10)
Authors: Ciesielski, K.C.; Gámez-Merino, J.L.; Natkaniec, T.; Seoane-Sepúlveda, J.B.

Favourites:
ADD

Lineability in the sets of Baire and continuous real functions
pp. 83-91(9)
Author: Moothathu, T.K. Subrahmonian

Favourites:
ADD

A special class of semi(quasi)topological groups and three-space properties
pp. 92-103(12)
Authors: Tang, Zhongbao; Lin, Shou; Lin, Fucai

Favourites:
ADD

Ramsey theory on generalized Baire space
pp. 104-112(9)
Author: Hathaway, Dan

Favourites:
ADD

Comparing spaces by means of 2-homeomorphisms
pp. 113-118(6)
Authors: Arhangel'skii, A.V.; Maksyuta, Ju.A.

Favourites:
ADD

On the metrization of PIGO spaces
pp. 119-129(11)
Author: Porter, John E.

Favourites:
ADD

Inverting operations in operads
pp. 130-145(16)
Authors: Basterra, Maria; Bobkova, Irina; Ponto, Kate; Tillmann, Ulrike; Yeakel, Sarah

Favourites:
ADD

Soficity and hyperlinearity for metric groups
pp. 146-156(11)
Author: Ivanov, A.

Favourites:
ADD
Favourites:
ADD

A midpoint function and an end point function in continua
pp. 167-184(18)
Authors: de J. López, María; Pellicer-Covarrubias, Patricia; Serapio, Iván

Favourites:
ADD

Computational tools for topological coHochschild homology
pp. 185-213(29)
Authors: Bohmann, Anna Marie; Gerhardt, Teena; Høgenhaven, Amalie; Shipley, Brooke; Ziegenhagen, Stephanie

Favourites:
ADD

Derived A-infinity algebras and their homotopies
pp. 214-268(55)
Authors: Cirici, Joana; Egas Santander, Daniela; Livernet, Muriel; Whitehouse, Sarah

Favourites:
ADD

Topologically independent sets in precompact groups
pp. 269-274(6)
Authors: Spěvák, Jan

Favourites:
ADD

Symplectomorphisms of surfaces preserving a smooth function, I
pp. 275-289(15)
Author: Maksymenko, Sergiy

Favourites:
ADD

Motivic homotopical Galois extensions
pp. 290-338(49)
Authors: Beaudry, Agnès; Hess, Kathryn; Kȩdziorek, Magdalena; Merling, Mona; Stojanoska, Vesna

Favourites:
ADD

On loose Legendrian knots in rational homology spheres
pp. 339-345(7)
Author: Cavallo, Alberto

Favourites:
ADD

On cancellable Abelian groups
pp. 346-351(6)
Authors: Peng, De Kui; He, Wei

Favourites:
ADD

Classification of transversal Lagrangian stars
pp. 352-367(16)
Authors: Assunção de Brito Lira, F.; Domitrz, W.; Wik Atique, R.

Favourites:
ADD

Covering dimension, Bolzano and Steinhaus properties
pp. 368-374(7)
Authors: Tkacz, Przemysław; Turzański, Marian

Favourites:
ADD

Directional derivatives and higher order chain rules for abelian functor calculus
pp. 375-427(53)
Authors: Bauer, Kristine; Johnson, Brenda; Osborne, Christina; Riehl, Emily; Tebbe, Amelia

Favourites:
ADD

On the Lefschetz zeta function and the minimal sets of Lefschetz periods for Morse–Smale diffeomorphisms on products of ℓ-spheres
pp. 428-444(17)
Authors: Berrizbeitia, Pedro; González, Marcos J.; Sirvent, Víctor F.

Favourites:
ADD

2-Segal sets and the Waldhausen construction
pp. 445-484(40)
Authors: Bergner, Julia E.; Osorno, Angélica M.; Ozornova, Viktoriya; Rovelli, Martina; Scheimbauer, Claudia I.

Favourites:
ADD
Favourites:
ADD

Relative Loday constructions and applications to higher THH-calculations
pp. 523-545(23)
Authors: Halliwell, Gemma; Höning, Eva; Lindenstrauss, Ayelet; Richter, Birgit; Zakharevich, Inna

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more